# SDR PLGA980503A

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361BE
- Make and model: Saab 340B
- Aircraft serial: 340B290
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: DE
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LGA - FLT 4517 - INBOUND TO LGA, THE CREW EXPERIENCED A BIRD STRIKE JUST BELOW THE RIGHT WINDSHIELD.  AIRCRAFT CONTINUED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND NO DAMAGE.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
